# SDR 98ZZZX337

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork Spacer
- Part number: B468
- Condition: Separated
- Location: Propeller Hub
- Component: E3932
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF FOUR B-468 FORK SPACERS SEPARATED FROM THE D495 FORK AND WAS FLOATING FREELY INSIDE THE HUB CAVITY CAUSING A RATTLING SOUND.  SIGNIFICANT DAMAGE INCURRED TO THE FORWARD AND AFT HALVES OF THE INTERIOR CENTRAL WEB AREA OF THE PROPELLER HUB.  SUSPECT CAUSE OF FAILIURE IS B-468 IS TOO HARD AND BRITTLE.  CALL OUT FOR HARDNESS IS ROCKWELL 33-37 RC.  SUBJECT PIECE TESTS AT 44.9 RC.
